# SDR BGJA20150706001

- Difficulty date: March 9, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N39BE
- Make and model: Cessna T210N
- Aircraft serial: T21064889
- Aircraft time: 3,182 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: W58X10085
- Part serial: 8346
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, B
- Precautionary procedure: K

## Discrepancy

THE NAVIGATION LIGHTS CB FAILED.  THE BREAKER FAILED IN SUCH A WAY THAT THE BREAKER REMAINED IN THE ON POSITION & COULD NOT BE TURNED OFF.  THE CLIP INSIDE THE BREAKER HAD BROKEN FREE & THEN FALLEN DOWN INSIDE THE BREAKER WHERE IT HAD WEDGED ITSELF BETWEEN THE TWO CONTACTS.  THE RESULT WAS THAT THE PILOT COULD NOT SHUT OFF THE FLOW OF POWER.  SINCE THE POWER COULD NOT BE TURNED OFF, THE SHORT IN THE WIRING REMAINED ON & THEN STARTED TO MELT OTHER WIRING & CAUSING SEVERAL SYSTEMS TO FAIL & THE PILOT REPORTED SMELLING SMOKE.  THE PILOT LANDED & WHEN MX INSPECTED THE WIRING THEY FOUND A LARGE PORTION OF THE SYS IN THE ACFT WIRING TO BE MELTED & OR EITHER FUSED OR DISCONNECTED.
